Genomorphisms of lattices and semilattices
Chajda, Ivan ; Halaš, Radomír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 23-27 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  06A12,  06B05,  08A05
@article{120311,
     author = {Ivan Chajda and Radom\'\i r Hala\v s},
     title = {Genomorphisms of lattices and semilattices},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {23-27},
     zbl = {0844.08003},
     mrnumber = {1385742},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120311}
}
Chajda, Ivan; Halaš, Radomír. Genomorphisms of lattices and semilattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 23-27. http://gdmltest.u-ga.fr/item/120311/

Blum E. K.; Estes D. R. A generalization of the homomorphism concept, Algebra Univ. 7 (1977), 143-161. (1977) | MR 0434926 | Zbl 0386.08003

Blum E. K. Towards a Theory of Semantics and Compilers for programming Languages, J. of Computers and System Sci., 3 (1969), 248-274. (1969) | MR 0250801 | Zbl 0174.28903